# SDR COMA0660276

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 11,805 hours, 10,642 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 2809AB
- Condition: Faulty
- Location: Te Flap
- Part time: 11,804 hours, 10,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5332 - DURING APPROACH INTO LAN, RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT FLAP INBOARD FLAP ACTUATOR.
